# SDR FDEA202303030375

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 92,191 hours, 22,468 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 3031863001
- Part serial: MX806475
- Condition: Leaking
- Location: Zone 600
- Part time: 3,414 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

4 HOURS INTO FLIGHT HYD 3 ELEV OFF THEN HYD 3 FAIL.  CONSULTED MOC AND COMPLIED WITH QRH.  SHGN 03MAR23 17:22   KIX U  AMM: 29-12-41-2  AMM: 29-11-20-4-1  T/S FOUND HYD LEAK FROM #3 ENG LOWER EDP(RIGHT  PUMP) BODY.     REMOVED AND REPLACED #3 ENG BOTH UPP & LWR EDP.  LEAK & OPS CHECKED NORMAL.
